MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part was returned for evaluation and images were provided.The images confirm the locking cap was not captured within the tulip, as well as showed evidence of the screw being outside of the pedicle.It cannot be determined if the screw had migrated or was misplaced due to lack of initial images.Upon evaluation of the returned locking cap, the wear marks typical with final tightening were not seen on the cap.Due to the inability to replicate surgical conditions, the exact cause of the failure cannot be determined.Product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that a revision surgery occurred due to a creo mis locking cap and screw backing out.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22939423
Report Number3004142400-2025-00179
Device Sequence Number9800964
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAC3BFEC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian